# SDR MALA976022

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- Engine: Ge CT79B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Bleed Valve
- Part number: 6068T56P01
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE LEFT ENGINE AIR VALVE CAUTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE ANTI-ICE START BLEED VALVE, OPS CHECK GOOD.
